# SDR YYFA20120618001

- Difficulty date: June 19, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,420 hours, 33,295 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF SDR : LOST PRIMARY TRIM AFTER DEPARTURE, PRIMARY LONGITUDINAL TRIM BRAKE C/B POPPED, RESET, POPPED AGAIN, ALT LONG TRIM WORKED NORMAL.  STALL INDICATION FAILURE WENT OFF AND ON THROUGH FLIGHT, AUTO SLOT FAIL" CAUTION ILLUMINATED RANDOMLY.
